Digital Library
Close Browse articles from a journal
 
<< previous   
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 9 of 9 found articles
 
 
  The weighted horizontal linear complementarity problem on a Euclidean Jordan algebra
 
 
Title: The weighted horizontal linear complementarity problem on a Euclidean Jordan algebra
Author: Chi, Xiaoni
Gowda, M. Seetharama
Tao, Jiyuan
Appeared in: Journal of global optimization
Paging: Volume 73 (2018) nr. 1 pages 153-169
Year: 2018
Contents:
Publisher: Springer US, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 9 of 9 found articles
 
<< previous   
 
 Koninklijke Bibliotheek - National Library of the Netherlands